# SDR 33AY2016FA0000062

- Difficulty date: October 30, 2015
- Submitted: February 5, 2016
- Operation: General aviation
- Aircraft: N737CS
- Make and model: Boeing 737-2T4
- Aircraft serial: 23272
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768134
- Condition: Dented
- Location: Bs 450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FOUND WITH DENT AND GOUGE DAMAGE TO THE SKIN ABOVE THE FWD CARGO DOOR CUTOUT, AT APPROXIMATELY BS 450, STR 18R.  THIS DAMAGE IS WITHIN 10" OF THE DOOR AND IS THEREFORE OUT OF LIMITS FOR REPAIR 1, FIG 48.  THIS DAMAGE WAS REPAIRED IAW REPAIR DOCUMENT 121083-R037, REV 07 BY INSTALLING EXTERNAL REPAIR DOUBLER AND TRIPLER.
